# SDR USAA2009082092188

- Difficulty date: August 19, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 2,168 hours, 633 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0035
- Condition: Low Pressure
- Location: L4 Door
- Part time: 2,168 hours, 633 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 412 - CLT - EMERGENCY EGRESS SYSTEM - FLIGHT ATTENDANT REPORTS CIDS CAUTION 4L DOOR - CHECK PRESSURE.  MAINTENANCE SERVICED 4L DOOR BOTTLE.
